The methods proposed in the paper allow us to investigate the model of stochastic evolution, which includes Markov switchings, and to identify big jumps of disturbing process in the limiting equation. Big jumps of this type may describe rare catastrophic events in different applied problems. We consider the case where system disturbance is defined by impulse process in nonclassical approximation scheme. Particular attention is paid to the asymptotic behavior of the generator of the evolutionary system under examination.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
V. S. Korolyuk and V. V. Korolyuk, Stochastic Models of Systems, Kluwer, Dordrecht (1999).
V. S. Koroliuk and N. Limnios, Stochastic Systems in Merging Phase Space, World Scientific, Singapore (2005).
V. S. Koroliuk, N. Limnios, and I. V. Samoilenko, “Levy and Poisson approximations of switched stochastic systems by a semimartingale approach,” Comptes Rendus Mathematique, Vol. 354, 723–728 (2016).
O. A. Yarova and Ya. I. Eleiko, “The behavior of the generator normalization factor in approximation of random processes,” Cybern. Syst. Analysis, Vol. 52, No. 2, 305–311 (2016).
A. M. Samoilenko and O. M. Stanzhytskyi, Qualitative and Asymptotic Analysis of Differential Equations with Random Perturbations, World Scientific, Singapore (2011).
J. Jacod and A.N. Shiryaev, Limit Theorems for Stochastic Processes, Springer-Verlag, Berlin (2003).
A. V. Nikitin and U. T. Khimka, “Asymptotics of normalized control with Markov switchings,” Ukr. Mat. Zhurn., Vol. 68, No. 8, 1252–1262 (2016).
S. A. Semenyuk and Ya. M. Chabanyuk, “Stochastic evolutionary systems with impulse perturbation,” Visnyk Natsional’n. Univ. “L’vivs’ka Politekhnika:” Fiz.-Mat. Nauky, Issue 660, 56–60 (2009).
Ya. M. Chabanyuk, “Approximation by diffusion process in averaging scheme,” Dopovidi NAN Ukrainy, Issue 12, 35–40 (2004).
Translated from Kibernetika i Sistemnyi Analiz, No. 3, May–June, 2017, pp. 93–99.
About this article
Cite this article
Samoilenko, I.V., Chabanyuk, Y.M., Nikitin, A.V. et al. Differential Equations with Small Stochastic Additions Under Poisson Approximation Conditions. Cybern Syst Anal 53, 410–416 (2017). https://doi.org/10.1007/s10559-017-9941-7
- stochastic diffusion equation
- generator on Banach space
- Markov process
- stochastic approximation procedure
- Poisson approximation